登录 管理系统 ENGLISH兰大主页
欢迎来到兰州大学数学与统计学院!

陈明华

文章来源:数学与统计学院 作者: 发布时间:2016年03月14日 字号:【

陈明华,男,籍贯:福建省福安市

Email: chenmh@lzu.edu.cn


工作经历

2016/01-至今,兰州大学,数学与统计学院,副研究员


教育经历

2014/08-2015/09,哥伦比亚大学,应用数学,   联合培养博士

2012/09-2015/12,兰州大学,    计算数学,   博士

2009/09-2012/06,兰州大学,    计算数学,   硕士

2004/09-2008/06,宁夏大学, 信息与计算科学,学士


研究方向

非局部微分方程数值解,多重网格算法


学术兼职

担任SIAM Journal on Numerical AnalysisJournal of Computational Physics、Numerical Methods for Partial Differential EquationsApplied Mathematical Modelling等杂志的审稿人


部分论著

[1] Minghua Chen, Weihua Deng, High order algorithms for the fractional substantial diffusion equation with truncated Lévy flights, SIAM Journal on Scientific Computing, 2015, 37(2): A890-A917

[2] Minghua Chen, Weihua Deng, Discretized fractional substantial calculus, ESAIM: Mathematical Modelling and Numerical Analysis, 2015, 49(2): 373-394

[3] Minghua Chen, Weihua Deng, Fourth order accurate scheme for the space fractional diffusion equations, SIAM Journal on Numerical Analysis, 2014, 52(3): 1418-1438


[4] Minghua Chen, Weihua Deng, Fourth order difference approximations for space Riemann-Liouville derivatives based on weighted and shifted Lubich difference operators, Communications in Computational Physics, 2014, 16(2): 516-540

[5] Minghua Chen, Yantao Wang, Xiao Cheng, Weihua Deng, Second-order LOD multigrid method for multidimensional Riesz fractional diffusion equation, BIT Numerical Mathematics, 2014, 54(3): 623-647

[6] Minghua Chen, Weihua Deng, A second-order numerical method for two-dimensional two-sided space fractional convection diffusion equation, Applied Mathematical Modelling, 2014, 38: 3244-3259

[7] Minghua Chen, Weihua Deng, Yujiang Wu, Superlinearly convergent algorithms for the two-dimensional time-space Caputo-Riesz fractional diffusion equation, Applied Numerical Mathematics, 2013, 70: 22-41

[8] Weihua Deng, Minghua Chen, Eli Barkai, Numerical algorithms for the forward and backward fractional Feynman-Kac equations, Journal of Scientific Computing, 2015, 62(3): 718-746

[9] Weihua Deng, Minghua Chen, Efficient numerical algorithms for three-dimensional fractional partial differential equations, Journal of Computational Mathematics, 2014, 32 (4): 371-391